# SDR 04FDEA02017

- Difficulty date: July 7, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N323FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Aircraft time: 74,211 hours, 17,263 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OUTBOARD FLAP NR 2 TRAILING EDGE STATION 556 HAS DENT OUT OF LIMITS.  FABRICATED SKIN ASSEMBLY IAW DAC DWG ARC 1953 AND INSTALLED SKIN IAW DC10 SRM 51-40-02 VOL 2.
